RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2019, Volume 8(26), Issue 2, Pages 92–104 (Mi pa266)  

Value range of solutions to the chordal Loewner equation with restriction on the driving function

A. V. Zherdevab

a Petrozavodsk State University, 33 Lenin pr., Petrozavodsk, 185910, Russia
b Saratov State University, 83 Astrakhanskaya str., Saratov, 410012, Russia

Abstract: We consider a value range $\{g(i, T)\}$ of solutions to the chordal Loewner equation with the restriction $|\lambda(t)| \le c$ on the driving function. We use reachable set methods and the Pontryagin maximum principle.

Keywords: Value range, Loewner equation, Hamilton function, Pontryagin maximum principle.

Funding Agency Grant Number
Russian Science Foundation 17-11-01229
This work was supported by the Russian Science Foundation, project 17-11-01229.


DOI: https://doi.org/10.15393/j3.art.2019.6270

Full text: PDF file (542 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.54
MSC: 30C55
Received: 03.05.2019
Revised: 14.05.2019
Accepted:18.05.2019
Language:

Citation: A. V. Zherdev, “Value range of solutions to the chordal Loewner equation with restriction on the driving function”, Probl. Anal. Issues Anal., 8(26):2 (2019), 92–104

Citation in format AMSBIB
\Bibitem{Zhe19}
\by A.~V.~Zherdev
\paper Value range of solutions to the chordal Loewner equation with restriction on the driving function
\jour Probl. Anal. Issues Anal.
\yr 2019
\vol 8(26)
\issue 2
\pages 92--104
\mathnet{http://mi.mathnet.ru/pa266}
\crossref{https://doi.org/10.15393/j3.art.2019.6270}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471801400007}


Linking options:
  • http://mi.mathnet.ru/eng/pa266
  • http://mi.mathnet.ru/eng/pa/v26/i2/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:20
    Full text:5
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019